# SDR HNAA2009081100249

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 31,618 hours, 48,737 cycles
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT, NR 2 ENGINE OIL FLUCTUATED BETWEEN 45-55 PSI, ASSOCIATED WITH NR 2 OIL PRESSURE WARNING LIGHT FLICKERING.  PILOTS REDUCED POWER TO 60 PERCENT TORQUE AND THE OIL PRESSURE RETURNED TO NORMAL.  THE  ENGINE PROGRAM MANAGER WAS CONSULTED CONCERNING ENGINE LIMITATIONS, AIRCRAFT 328EN WAS WITHIN LIMITS PER PMM 05-10-00.  INSPECTED NR 2 ENGINE AND FOUND TO BE 4 QTS LOW ON ENGINE OIL.  CLEANED OIL PRESSURE SWITCH & TRANSMITTER CONNECTORS, INSPECTED FOR OIL LEAKS, AND ADDED FOR QTS OF OIL TO CORRECT LEVEL.  NO OTHER DEFECTS NOTED AT THIS TIME.  GROUND RAN ENGINE, OK FOR SERVICE AT THIS TIME.
